# SDR YV3R2020121100403

- Difficulty date: December 1, 2020
- Submitted: December 11, 2020
- Operation: General aviation
- Aircraft: N14HT
- Make and model: Robsin R22BETAII
- Aircraft serial: 4040
- Aircraft time: 4,885 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVAA
- Condition: Defective
- Part time: 124 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 WAS DEFECTIVE.  UPON INSPECTION V-BELT SET WERE FOUND TO BE STRETCHED BEYOND LIMITS.
